| Model Number |
056110 |
| Medical Device Problem Codes |
Flaked (1246); Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the robinson intermittent catheter packaging was flaked off onto other components inside the pack.The provided lots were (ngdz3241), (ngez0776), (ngfn2700).
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.1 sample was confirmed to exhibit the reported failure.The product had caused the reported failure.Visual evaluation of the attached photo sample noted 1 unopened (with original packaging), ureteral catheter.Visual inspection of the sample noted flacking of the strip packaging inside the sealed packaging on the catheter.This is out of specification, which states "loose foreign matter, engraved and spots >1/32¿ is not allowed".A potential root cause for this could be not following the production areas cleaning procedure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.